# SDR AALA20011430

- Difficulty date: July 16, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS SEAT 17H THROUGH 23H INOPERATIVE.  RESEATED CONNECTOR TO BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
